caret icon Back to all discussions

Zoladex - Bleeding

I wondered if anyone can help? I’ve been on the Zoladex injection for 3 months now to help with endometriosis and I’ve been taking Tibolone to combat the symptoms. However, today I felt like my period was coming on and now I’m bleeding heavy. I’m concerned, as I know this isn’t supposed to happen 3 months into this treatment.

Has this happened before to anyone? Any information would be greatly appreciated.

Thanks!

  1. If you haven't already, I think this sounds like a good question for your doctor. They can let you know if breakthrough bleeding can happen on Zoladex, and what to expect when it does. I've been on a progestin-only medication in the past that was supposed to suppress my period, but I actually experienced heavy, prolonged bleeding for 3 months. I was told that's because estrogen helps stabilize the uterine lining. But I know Zoladex is not hormonal birth control. My doc told me to let them know right away if I was bleeding more than 1-tampon-full an hour. Hopefully your doctor can help you figure out what's going on, and please keep us updated on how you're doing! - Keri (endometriosis.net team member)

    1. hi there! Just wanted to check in on you and see how you were doing and if you were able to chat with your doctor about what was going on? Hope all is well. Sending good thoughts your way warrior. -Kimberli (team member)

      or create an account to reply.